If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: severe stomach pain, extreme drowsiness, seizures.
If you are taking this drug on a...Read more
Full Question: I am a bit confused about MOH. Can naproxen sodium (Aleve, etc) cause it? I don't see it listed among the usual suspects.... Read more »
My dad has high blood pressure. He also has edema (swelling) in his right leg, the reason for which the doctor hasn’t been able to... Read more »
Remembering to carry out a few important basic nursing care procedures to people with Alzheimer's can make all the difference to their... Read more »
December 28, 1992, marked a new era for Migraine sufferers with FDA approval of injectable Imitrex (sumatriptan). Imitrex was the first Migraine... Read more »